# SDR FDEA201410293415

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 68,834 hours, 24,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR L1 WOULD NOT ARM.  FOUND SMALL STRAND OF NYLON STRAP IN WAY OF GIRT BAR  WHILE CLOSING.  REMOVED & STOWED STRAP BACK IN POUCH & OPERATIONS CHECKED NORMAL.  LIGHT ILLUMINATED NORMAL IAW AMM 52-11-25-5-0.
